# SDR COMA0360218

- Difficulty date: April 27, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 7,963 hours, 7,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5766 FLOOR PATH EMERGENCY LIGHTS ARE INOPERABLE ROWS 2-5.  REPLACED THE FLEXIBLE LAMP.
